Abstract
Let
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1142/s0219061320500142
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 52,973
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Anneaux de Fonctions P-Adiques.Luc Bélair - 1995 - Journal of Symbolic Logic 60 (2):484-497.
Boolean Products of Real Closed Valuation Rings and Fields.Jorge I. Guier - 2001 - Annals of Pure and Applied Logic 112 (2-3):119-150.
Elementary Equivalence of Some Rings of Definable Functions.Vincent Astier - 2008 - Archive for Mathematical Logic 47 (4):327-340.
Definability in Functional Analysis.Jose Iovino - 1997 - Journal of Symbolic Logic 62 (2):493-505.
Definability in Functional Analysis.José Iovino - 1997 - Journal of Symbolic Logic 62 (2):493-505.
O -Minimal Λ M -Regular Stratification.Andreas Fischer - 2007 - Annals of Pure and Applied Logic 147 (1):101-112.
Noetherian Varieties in Definably Complete Structures.Tamara Servi - 2008 - Logic and Analysis 1 (3-4):187-204.
Tame Topology Over Dp-Minimal Structures.Pierre Simon & Erik Walsberg - 2019 - Notre Dame Journal of Formal Logic 60 (1):61-76.
O-Minimal Analytic Separation of Sets in Dimension 2.Andreas Fischer - 2009 - Annals of Pure and Applied Logic 157 (2-3):130-138.
The Modal Logic of Continuous Functions on the Rational Numbers.Philip Kremer - 2010 - Archive for Mathematical Logic 49 (4):519-527.
Closed P-Adic Rings and Rings of Definable Functions.Luc Bélair - 1991 - Journal of Symbolic Logic 56 (2):539-553.
Ganzstellensätze in Theories of Valued Fields.Deirdre Haskell & Yoav Yaffe - 2008 - Journal of Mathematical Logic 8 (1):1-22.
Dynamic Topological S5.Philip Kremer - 2009 - Annals of Pure and Applied Logic 160 (1):96-116.

Analytics

Added to PP index
2019-12-13

Total views
2 ( #1,342,103 of 2,344,080 )

Recent downloads (6 months)
2 ( #332,321 of 2,344,080 )

How can I increase my downloads?

Downloads

My notes